# SDR 2003FA0000377

- Difficulty date: March 21, 2003
- Submitted: April 11, 2003
- Operation: General aviation
- Aircraft: N508JS
- Make and model: Cirrus SR20
- Aircraft serial: 1170
- Engine: Cont IO360*
- System (JASC): 2710 · Aileron Control System
- Part: Motor
- Part number: 12546001
- Part serial: 2153
- Condition: Damaged
- Location: Roll Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFTED IN ROLL, TRIM MOTOR ASSEMBLY SHEARED IN FLIGHT, DURING LANDING APPROACH.  THE PILOT RETAINED CONTROL AND A SAFE LANDING WAS ACCOMPLISHED.  NO FURTHER DAMAGE WAS FOUND DURING INSPECTION OF THE TRIM SYSTEM, AILERON AND LEFT WING.  THE CAUSE OF THIS FAILURE IS UNDETERMINED AT THIS TIME.
